# SDR COMA9860282

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Worn
- Location: Rt Aileron
- Part time: 9,629 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON HAS EXCESSIVE PLAY AT THE HINGE.  REPLACED AILERON.
